# SDR QXEA9500251

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG - RIGHT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  LANDING GEAR WAS RECYCLED AND RIGHT MAIN INDICATED DOWN.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  COULD NOT DUPLICATE PROBLEM AFTER MANY GEAR SWINGS.  AIRCRAFT RETURNED TO SERVICE.
